Volume 12, 2006, Number 2

Volume 12Number 1 ▷ Number 2 ▷ Number 3Number 4


On some solved and unsolved problems related to Egyptian unit fractions
Original research paper. Pages 1—7
Peter Vassilev and Mladen Vassilev-Missana
Full paper (99 Kb) | Abstract

Lucas’ theorem for extended generalized binomial coefficients
Original research paper. Pages 8—12
R. L. Ollerton and A. G. Shannon
Full paper (39 Kb)

An extremal problem related to the Fibonacci sequence
Original research paper. Pages 13—20
K. T. Atanassov, R. D. Knott, R. L. Ollerton and A. G. Shannon
Full paper (58 Kb) | Abstract


Volume 12Number 1 ▷ Number 2 ▷ Number 3Number 4

Comments are closed.